# SDR DALA1214310105

- Difficulty date: March 5, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N105DA
- Make and model: Boeing 767232
- Aircraft serial: 22217
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN F/C ARE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK AND RECONNECTED THE CONNECTOR.  SYSTEM OPERATION IS NORMAL.
